Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 74, NWS Northern Indiana

December 18, 2016

NWS Northern Indiana issued this small craft advisory at Dec 18, 2016, 11:07 PM EST. It took effect at Dec 19, 2016, 10:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 18, 2016, 11:07 PM EST (04:07 UTC)
In effect from
Dec 19, 2016, 10:00 AM EST
Expired
Dec 20, 2016, 4:00 AM EST
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

566 
WHUS73 KIWX 190407
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 PM EST SUN DEC 18 2016

LMZ043-046-191215-
/O.EXP.KIWX.SC.Y.0073.000000T0000Z-161219T0400Z/
/O.NEW.KIWX.SC.Y.0074.161219T1500Z-161221T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1107 PM EST SUN DEC 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO
10 PM EST TUESDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS LATE MONDAY MORNING THROUGH
  MONDAY NIGHT...INCREASING TO 30 KNOTS TUESDAY. WEST 10 TO 20
  KNOTS.

* WAVES: 2 TO 5 FEET MONDAY BUILDING TO 5 TO 10 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
480 
WHUS73 KIWX 190857
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 AM EST MON DEC 19 2016

LMZ043-046-191700-
/O.CON.KIWX.SC.Y.0074.161219T1500Z-161221T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
357 AM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM EST TUESDAY. 

* WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS LATE THIS MORNING THROUGH
  TONIGHT. SOUTHWEST TO 30 KNOTS TUESDAY. 

* WAVES: 3 TO 6 FEET TODAY BUILDING TO 5 TO 10 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
003 
WHUS73 KIWX 191650
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1150 AM EST MON DEC 19 2016

LMZ043-046-200100-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-161221T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1150 AM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY.

* WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT.
  SOUTHWEST TO 30 KNOTS TUESDAY.

* WAVES: 3 TO 6 FEET BUILDING TO 5 TO 10 FEET TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
526 
WHUS73 KIWX 192045
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EST MON DEC 19 2016

LMZ043-046-200445-
/O.EXT.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/
/O.NEW.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
345 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT. A PERIOD
  OF GALES TO 35 KNOTS CAN BE EXPECTED...ESPECIALLY LATE TUES
  MORNING INTO TUESDAY AFTERNOON. 

* WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET TUESDAY...ESPECIALLY
  ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
964 
WHUS73 KIWX 200342
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 PM EST MON DEC 19 2016

LMZ043-046-201145-
/O.CON.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/
/O.CON.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 PM EST MON DEC 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM EST TUESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS: SOUTH TO SOUTHWEST TO 25 KNOTS THROUGH TONIGHT. A PERIOD
  OF GALES TO 35 KNOTS CAN BE EXPECTED...ESPECIALLY LATE TUESDAY MORNING
  INTO TUESDAY AFTERNOON.

* WAVES: 3 TO 5 FEET BUILDING TO 5 TO 8 FEET TUESDAY...
  ESPECIALLY ALONG THE LAKESHORE AREAS OF BERRIEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
604 
WHUS73 KIWX 200848
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 AM EST TUE DEC 20 2016

LMZ043-046-201700-
/O.EXP.KIWX.SC.Y.0074.000000T0000Z-161220T0900Z/
/O.CON.KIWX.GL.W.0017.161220T0900Z-161220T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 AM EST TUE DEC 20 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WINDS: SOUTHWEST GALES 35 TO 40 KNOTS, ESPECIALLY LATE THIS
  MORNING INTO EARLY THIS AFTERNOON.

* WAVES: 4 TO 8 FEET...ESPECIALLY ALONG THE LAKESHORE AREAS OF
  BERRIEN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 7:34 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Dec 18, 7:34 PM EST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
734 PM EST Sun Dec 18 2016

.SYNOPSIS...
Issued at 730 PM EST Sun Dec 18 2016

Cold and dry air works into the region overnight allowing clouds to
clear out and very cold temperatures to overspread the region into
Monday. During the day Monday, high pressure moves through and
allows for warmer temperatures for Tuesday. The region also will
be in a drier period through at least Wednesday.

&&

.UPDATE...
Issued at 730 PM EST Sun Dec 18 2016

Wind chills will be the obvious near term forecast concern tonight
into tomorrow. Strong low level thermal trough will continue to
advect across southern Great Lakes/Ohio Valley. Continued backing
of low level winds this evening will allow for
diminishing/northward retreating lake effect cloud trend which
will allow for significant radiational cooling, especially
considering new snowpack across the northwest. In terms of
headlines, main items of uncertainty remain in regards to wind
speeds and decoupling. Lingering effects from lake aggregate
troughing and sfc anticyclone track across central portions of the
forecast area could allow for just enough of a gradient to yield
more significant wind chills of 15 to 25 below. Confidence in any
headlines at this point would be across the northwest portions of
the area. Upstream temperature trends across northeast
Illinois/northwest Indiana do also raise some concern for lower
end chills closer to 20 below. Depending on how cold temps get,
could reach criteria across the west as return southwesterly flow
becomes established mid morning tomorrow. Will assess trends over
the next few hours for possible need for headlines across
west/northwest portions of the forecast area, with wind speeds
remaining the main item of uncertainty.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 212 PM EST Sun Dec 18 2016

Primary question near term is timing of ewd advance of clearing line
and extent of radiational cooling overnight. Hyper intense low level
cold advection ongoing wwd over IL/WI as tremendous 1040+ mb arctic
ridge shifts east with 24 hour temp drops of 25 to 35 degrees common.
Highres placement of ridge axis late tonight/Mon morning should
foster clearing and strongly favors decoupling especially
considering existing snowpack in place and of which will allow sfc
temps to crater. SBN record is -9/1983 and FWA -8/1963...both of
which should be shattered. Only notable change was to stripe
Berrien county warmer as lake cloud plume persists there
overnight. Thus given expected decoupling do not expect wind chill
concerns sans far w/nw Mon am as return flow begins to emerge.
However that too looks light given back side flow this aftn
through ne KS/nw MO/sw IA.

Otherwise arctic ridge will continue ewd as weak return flow
develops in the aftn. This will allow for quite a rebound compared
to daybreak temps yet will continue to undercut mos temps
especially unrealistic met mos which appears broken attm.

&&

.LONG TERM...(Monday Night through Sunday)
Issued at 212 PM EST Sun Dec 18 2016

Arctic ridge will retreat to off the atlantic coast by Tue as
upstream CONUS heights flatten to westerly ahead of transient nrn
stream wave train shifting through srn Canada. Lead sys does
little Tue as it races through James Bay. Secondary disturbance
cresting the nrn MT Rockies will dig to some degree sewd into the
lakes late Wed although some notable spread aloft in spectral
solutions still evident. Regardless some assemblance of adequate
moisture return and acceptable dynamics aloft come Thu to warrant
continued low chc pop mention of -sn...especially north inline
with concensus track.

Thereafter significant CONUS pattern amplification seen as vigorous
disturbance ejecting through the China Sea this aftn races ewd
through the npac and amplifies inland into the srn Rockies next
weekend. Depth of amplifying upper trough and subsequent newd
ejection deepening sfc cyclone thereafter in certain flux given
gamut of solutions since yda. Indicated spread at this time range
per 12Z guidance about 500 miles with EC/GEM well tracking well
north through the upper midwest and GFS similar to yesterdays 12Z EC
tracking through the OH river. Regardless Christmas holiday travel
impacts potentially loom large...

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 730 PM EST Sun Dec 18 2016

Dry air works into the region overnight and erodes the clouds from
the lake effect band that moved through today. Winds turn more
westerly overnight away from northerly so expecting clouds to move
away from SBN as well. Both sites go to SKC at some point Monday
with FWA earlier than SBN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 11 PM EST this evening for LMZ043-046.

&&

SYNOPSIS...Marsili
UPDATE...Roller
SHORT TERM...T
LONG TERM...T
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 18, 9:33 PM EST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 PM EST SUN DEC 18 2016

INZ003>009-012>016-MIZ077>080-200245-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...NILES...BENTON HARBOR...ST. JOSEPH...
FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON
933 PM EST SUN DEC 18 2016 /833 PM CST SUN DEC 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

DANGEROUS WIND CHILL TEMPERATURES OF 15 BELOW TO 25 BELOW ARE
EXPECTED THIS EVENING THROUGH TONIGHT. PLEASE REFERENCE THE LATEST
WINTER WEATHER MESSAGE FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DANGEROUS WIND CHILL TEMPERATURES WILL LIKELY CONTINUE THROUGH
NOON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ017-018-020-022>027-032>034-MIZ081-OHZ001-002-004-005-015-016-024-
025-200245-
WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-
GRANT-BLACKFORD-JAY-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...
BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...
MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
933 PM EST SUN DEC 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

LOW TEMPERATURES WILL DROP BELOW ZERO TONIGHT WITH THE COLDEST
READINGS OF 10 BELOW TO 15 BELOW ACROSS NORTHWEST AND PORTIONS OF
NORTH CENTRAL INDIANA. WINDS ARE EXPECTED TO BECOME LIGHT...BUT
BRIEF WIND CHILLS COLDER THAN 15 BELOW ZERO ARE POSSIBLE LATE
TONIGHT INTO MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND CHILLS OF AROUND 15 BELOW ARE POSSIBLE MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-200245-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
933 PM EST SUN DEC 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT FOR MUCH OF THE
MONDAY AFTERNOON THROUGH TUESDAY NIGHT PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 8:36 PM ESTWind Chill AdvisoryIWXElkhart, Fulton, LaGrange, Marshall, Noble, Pulaski and 2 more15 hr
Dec 19, 3:45 PM ESTGale WarningIWX24 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.